|extreme fatigue and achiness
Oct 5, 2002
I have been Hiv + for @ 8-10 yrs, last CD4 count 451, VL undet.<50 for over 2 yrs. I am currently on Sustiva, epivir, and zerit. Have been on this regimen for close to 2 yrs...Recently I have been experiencing extemely sore and achy neck, legs, arms, feeling like my arms and legs weigh a ton! So tired I can't seem to get out of bed long enough to accomplish anything...I have shortness of breath, and tylenol,etc...isn't helping the aches and pains...wondering what could be causing this, meds? Hiv? help?!!
| Response from Dr. Henry
I would make sure your lactic acid level is OK (Soon!) as well as your liver enzymes, hemoglobin, and muscle enzymes (looking for med side effects). If all of those are OK then checking some hormone levels (testosterone, thyroid) might be a good idea. You should get a good check-up from your HIV doc to evaluate your complaints. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.